Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 308, Number 2
HTML articles powered by AMS MathViewer

Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type $\textrm {II}$
Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka PDF
Trans. Amer. Math. Soc. 308 (1988), 433-494
Hardy spaces of vector-valued functions: duality
Oscar Blasco PDF
Trans. Amer. Math. Soc. 308 (1988), 495-507
The number of solutions to linear Diophantine equations and multivariate splines
Wolfgang Dahmen and Charles A. Micchelli PDF
Trans. Amer. Math. Soc. 308 (1988), 509-532
A characterization of two weight norm inequalities for fractional and Poisson integrals
Eric T. Sawyer PDF
Trans. Amer. Math. Soc. 308 (1988), 533-545
Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators
K. F. Andersen and E. T. Sawyer PDF
Trans. Amer. Math. Soc. 308 (1988), 547-558
Orthogonal polynomials on several intervals via a polynomial mapping
J. S. Geronimo and W. Van Assche PDF
Trans. Amer. Math. Soc. 308 (1988), 559-581
Deficient values and angular distribution of entire functions
Lo Yang PDF
Trans. Amer. Math. Soc. 308 (1988), 583-601
The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component
Niels T. Andersen, Evarist Giné and Joel Zinn PDF
Trans. Amer. Math. Soc. 308 (1988), 603-635
Eigensharp graphs: decomposition into complete bipartite subgraphs
Thomas Kratzke, Bruce Reznick and Douglas West PDF
Trans. Amer. Math. Soc. 308 (1988), 637-653
Differentiation theorem for Gaussian measures on Hilbert space
Jaroslav Tišer PDF
Trans. Amer. Math. Soc. 308 (1988), 655-666
Explicit formula for weighted scalar nonlinear hyperbolic conservation laws
Philippe LeFloch and Jean-Claude Nédélec PDF
Trans. Amer. Math. Soc. 308 (1988), 667-683
Complex interpolation of normed and quasinormed spaces in several dimensions. I
Zbigniew Slodkowski PDF
Trans. Amer. Math. Soc. 308 (1988), 685-711
Construction of an inner function in the little Bloch space
Kenneth Stephenson PDF
Trans. Amer. Math. Soc. 308 (1988), 713-720
Equivalence and strong equivalence of actions on handlebodies
John Kalliongis and Andy Miller PDF
Trans. Amer. Math. Soc. 308 (1988), 721-745
$\textrm {SO}(2)$-equivariant vector fields on $3$-manifolds: moduli of stability and genericity
Genesio Lima dos Reis and Geovan Tavares dos Santos PDF
Trans. Amer. Math. Soc. 308 (1988), 747-763
Templates and train tracks
George Frank PDF
Trans. Amer. Math. Soc. 308 (1988), 765-784
Normal derivative for bounded domains with general boundary
Guang Lu Gong, Min Ping Qian and Martin L. Silverstein PDF
Trans. Amer. Math. Soc. 308 (1988), 785-809
Wiener’s criterion for parabolic equations with variable coefficients and its consequences
Nicola Garofalo and Ermanno Lanconelli PDF
Trans. Amer. Math. Soc. 308 (1988), 811-836
Rigidity theorems for right angled reflection groups
Ennis Rosas PDF
Trans. Amer. Math. Soc. 308 (1988), 837-848
Engulfing and subgroup separability for hyperbolic groups
D. D. Long PDF
Trans. Amer. Math. Soc. 308 (1988), 849-859